| Catalog Number |
317-05-02 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the rcc received a complaint via email.They were writing to report an issue with a defective arctic gel pad.It appears the defect was with the right chest pad.Details regarding the incident on (b)(6) 2026, a new small arctic sun package was opened for use on a rosc patient.Upon removing the film from the adhesive side, the adhesive remained on the protective film.This caused an inadequate seal on the patient, resulting in temperature fluctuations during ttm.Given this defect, they were asking whether they can be able to receive a replacement pad set.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.